# SDR ASAA12511421

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,048 hours, 3,658 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Inoperative
- Location: Nr1 Engine
- Part time: 12,048 hours, 3,653 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START ON PUSH BACK.  NR 1 ENGINE GEN WOULD NOT COME ON LINE. VOLTS/FREQS CHECK GOOD.  ACFT GROUNDED.  PERFORMED FIM TASK 24-21-00-810-807 GCB/APB FAULT.  R & R NR 1 ENGINE GENERATOR CONTROL UNIT REF MM 24-21-81-400-801. OPS CHECKED GOOD.
